Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 24, 2010, 1:58 PM CST for Chambers County, Alabama. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2010, 1:58 PM CST (19:58 UTC)
- Expired
- Jan 24, 2010, 2:15 PM CST
- In force
- 17 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Chambers County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 24, 2:01 PM CST | TSTM WND DMG | Valley, AL | SEVERAL TREES AND LARGE LIMBS BLOWN DOWN AROUND THE CITY OF VALLEY AND LANETT. UNCONFIRMED REPORTS OF POSSIBLE STRUCTURE DAMAGE AT THE LANGEDALE MILL AND ALONG INTERSTATE 85 EXIT 77 ON FOB JAMES DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 11:26 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 811 m²/s²
- 0-3 km storm-relative helicity
- 872 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
809
WFUS54 KBMX 241958
TORBMX
ALC017-242015-
/O.NEW.KBMX.TO.W.0004.100124T1958Z-100124T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY...LANETT...
* UNTIL 215 PM CST
* AT 156 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FAIRFAX...MOVING
NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
VALLEY...FAIRFAX AND HUGULEY BY 205 PM CST...
LANETT BY 210 PM CST...
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 77 THROUGH 79
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST SUNDAY AFTERNOON
FOR SOUTHEASTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3274 8523 3276 8527 3293 8519 3292 8518
3287 8516 3280 8515
TIME...MOT...LOC 1958Z 214DEG 32KT 3276 8524
$$
611 follow-up statement
851
WWUS54 KBMX 242013
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CST SUN JAN 24 2010
ALC017-242023-
/O.EXP.KBMX.TO.W.0004.000000T0000Z-100124T2015Z/
CHAMBERS AL-
213 PM CST SUN JAN 24 2010
...THE TORNADO WARNING FOR SOUTHEASTERN CHAMBERS COUNTY WILL EXPIRE
AT 215 PM CST...
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3274 8523 3276 8527 3293 8519 3292 8518
3287 8516 3280 8515
TIME...MOT...LOC 2013Z 214DEG 32KT 3287 8515
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 24, 1:45 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 24, 1:45 PM CST, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 145 PM CST SUN JAN 24 2010 .UPDATE...FOR WATCH NO 10. && .145 PM DISCUSSION... HAVE CLIPPED A FEW MORE COUNTIES OFF OF TOR WATCH 10...ELMORE...LOWNDES...CLAY...AND CLEBURNE COUNTIES FROM WATCH. REST OF WATCH REMAINS. 08 && .1140 AM DISCUSSION... UPDATED ZONES/GRIDS TO ADJUST FOR NEW TOR WATCH #10 IN EFFECT UNTIL 23Z FOR ERN PORTIONS OF CWA...AS LINE MARCHES EWD. AS THREAT AND LINE MOVE EWD WILL SLICE COUNTIES FROM WATCH ACCORDINGLY. && .1030 AM DISCUSSION... FORECAST IS ON TRACK WITH WIND GUSTS AHEAD OF SQUALL LINE HAS BEEN NEAR 35 KNOTS. AT 1030 AM SFC LOW IN VICINITY OF CHILTON/COOSA COUNTY WITH WARM FRONT DUE EAST INTO WESTERN GA. GREATEST THREAT OF SEVERE WEATHER WILL CONTINUE TO BE NEAR AND EAST OF INTERSTATE 65 AND SOUTH OF I-20 FOR REMAINDER OF MORNING AND INTO AFTERNOON... WHERE DEW POINTS IN LOW TO MID 60S ARE LOCATED. AS STORMS MOVE NORTHEAST INTO LOWER DEW POINTS...SEVERE THREAT WILL QUICKLY DIMINISH. MUCH WEAKER PRESSURE GRADIENT AND LOWER DEW POINTS BEHIND LINE OF STORMS...SO WIND ADVISORY EXPIRING BY 2 PM LOOKS ON TRACK. AT THIS POINT...REDEVELOPMENT OF SEVERE THREAT DOES NOT APPEAR LIKELY WITH ACTUAL FRONTAL PASSAGE LATER TODAY. STEFKOVICH && .4 AM DISCUSSION... DECENT SURFACE PRESSURE FALLS HAVE ENTERED WESTERN ALABAMA EARLY THIS MORNING. THIS WAS BEING PRODUCED BY A DEEPENING SURFACE LOW MOVING NORTHWARD UP THE MISSISSIPPI RIVER VALLEY. COUPLED WITH THE HIGH PRESSURE TO THE EAST...THERE WAS A RATHER TIGHT PRESSURE GRADIENT ACROSS CENTRAL ALABAMA. SOUTHEASTERLY WIND GUSTS ARE EXPECTED IN THE 35 MPH RANGE JUST AHEAD OF THE APPROACHING FRONTAL SYSTEM. MORE ORGANIZED THUNDERSTORM ACTIVITY NEAR OF AHEAD OF THE FRONT MAY ACTUALLY INCREASE THESE WIND GUSTS JUST A BIT. HIGHER ELEVATIONS ABOVE 1000 FT WILL ALSO EXPERIENCE HIGHER GUSTS. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE NEAR THE MISSISSIPPI STATE LINE AT 12Z... EXTENDED TO 16Z FOR AREAS ALONG AND NEAR INTERSTATE 59...AND EXTENDED UNTIL 20Z FOR EAST AND SOUTHEAST AREAS. 07Z SURFACE ANALYSIS DEPICTS A RATHER COMPLEX SURFACE PATTERN. A COLD FRONT WAS LOCATED FROM NEAR ST. LOUIS, MO TO NEAR LAKE CHARLES, LA WITH A WARM FRONT FROM NEAR PINE BLUFF, AR TO NEAR MOB, AL. ANOTHER COLD FRONT WAS PUSHING SOUTHWARD INTO THE SOUTHERN PLAINS WITH SEVERAL OTHER WEAKER SURFACE TROUGHS EVIDENT. ROBUST SHORT WAVE TROUGH EVIDENT ON WATER VAPOR IMAGERY LIFTING NORTHWARD ACROSS MISSOURI WILL ALLOW THE THUNDERSTORMS ALREADY PRESENT TO SLOW DOWN A BIT TODAY BEFORE PUSHING EASTWARD AS ADDITIONAL MID LEVEL SHORT WAVES MORE WEST TO EAST OVERHEAD. SOUTHERLY WINDS FROM THE SURFACE TO 5000 FT WERE TOPPING OUT AROUND 60 KTS OR SO AND THIS WILL ALLOW A NARROW WARM SECTOR TO MOVE NORTHWARD INTO CENTRAL ALABAMA. SHORT TERM MODELS IN FAIR GENERAL AGREEMENT THAT 60+ SURFACE DEW POINTS WILL PUSH INTO THE AREA. WILL LEAN TOWARD THE NAM SOLUTION AND KEEP MUCH THESE DEW POINTS ACROSS THE SOUTH HALF OF THE AREA. SURFACE BASED INSTABILITY WILL BE LIMITED BUT MAY APPROACH THE -1 TO -2 RANGE WITH CAPES GENERALLY 500 OR LESS. MID LEVEL LAPSE RATES ARE NOT THAT IMPRESSIVE...EVEN WITH TEMPERATURES COOLING ALOFT. THEREFORE...WE END UP WITH TYPICAL WINTER SCENARIO OF A LOW CAPE/HIGH SHEAR ENVIRONMENT. THE BROKEN LINE OF STORMS SHOULD GAIN SOME INTENSITY AFTER THE SUN RISES. WILL KEEP MENTION OF A FEW SEVERE STORMS POSSIBLE GENERALLY THE SOUTH HALF...WITH A FEW STRONG STORMS MENTIONED FARTHER NORTH. THE MAIN THREAT WILL BE DAMAGING WINDS AND POSSIBLY SOME HAIL. MOST AREAS WILL RECEIVE RAIN FROM THIS SYSTEM. THE HIGHER RAIN AMOUNTS WILL BE EAST OF INTERSTATE 65 WHILE A DECREASING TREND WILL BE EXPERIENCED WEST OF INTERSTATE 65 THROUGH NOON. HELD ON TO SOME SMALL EARLY THIS EVENING NORTHWEST AND CHANCE POPS EAST OF I-65 AS THE A COLD FRONT MOVES THROUGH. HIGH PRESSURE CONTROLS THE SENSIBLE WEATHER MONDAY THROUGH WEDNESDAY. TEMPERATURES APPEAR DROP BACK TO NEAR NORMAL LEVELS AS A SLUG OF COOLER AIR BRIEFLY AFFECTS THE AREA. LOW TEMPERATURES WILL DROP NEAR FREEZING. THE GFS AND ECMWF HAVE BEEN FLIP FLOPPING ON TIMING/PLACEMENT AND OVERALL AGREEMENT CONCERNING THE LATE WEEK SYSTEM...NOW PROGGED DURING THE THURSDAY/FRIDAY TIME FRAME. BUT THERE ARE SOME SIMILARITIES. BOTH MODELS ARE ADVERTISING A MORE NORTHERN INFLUENCE WHERE THUNDERSTORMS WOULD BE SHUNTED SOUTHWARD. THEREFORE...REMOVED THE STORM STORM WORDING. BOT MODELS ARE ALSO HINTING AT SOME BORDERLINE COLD AIR AS THE MOISTURE EXITS THE LATE WEEK SYSTEM. AT THIS TIME...WILL LEAVE MENTION OF RAIN/SNOW FRIDAY NIGHT. BUT I DID SPREAD OUT THE POPS AND PUT NOTHING OVER CHANCE AT THE PRESENT TIME DUE TO UNCERTAINTY. THIS WILL CERTAINLY BE A PERIOD TO WATCH. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. WINDS AHEAD OF MAIN SQUALL LINE WILL CONTINUE TO GUST OUT OF SOUTHEAST TO AROUND 35 KNOTS...MAINLY ACROSS THE SOUTHEAST SECTIONS OF THE STATE. AS THE MAIN LINE MOVES THROUGH ACROSS THE EASTERN HALF OF THE STATE...1-3 HOURS OF ADDITIONAL STRATIFORM RAIN WILL OCCUR BEHIND THE LINE...BUT NO CONVECTION (TSRA) ANTICIPATED. IN ADDITION...LIGHT PRESSURE GRADIENT WILL MOVE INTO THE REGION...WITH WINDS BEHIND THE MAIN PRECIP DROPPING TO UNDER 10 KT AND A BRIEF PERIOD OF VFR CLDS. WITH PASSAGE OF TRUE FRONT AFTER 00Z...LOW LEVEL MOISTURE WILL POOL NEAR SURFACE WITH MFVR CIGS AROUND 06Z AND POSSIBLE IFR CONDS. STEFKOVICH && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. WIND ADVISORY CALHOUN-CHEROKEE-CLEBURNE-TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA- CHAMBERS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL- PIKE-BARBOUR UNTIL 2 PM &&
Hazardous weather outlook, Jan 24, 1:45 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 145 PM CST SUN JAN 24 2010 ALZ011>015-017>050-251230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 145 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS A LINE OF THUNDERSTORMS MOVES THROUGH THE EASTERN HALF OF THE STATE THIS AFTERNOON...A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...INCLUDING ONE OR TWO TORNADOES. HEAVY RAIN WILL ALSO RESULT IN A BRIEF PERIOD OF EXCESSIVE RAIN RUNOFF ON STREETS AND SMALL STREAMS. THE MAIN THREAT AREA IS FOR AREAS NEAR AND SOUTH OF INTERSTATE 85 AND EAST OF INTERSTATE 65. IN ADDITION...AHEAD OF THE LINE OF THUNDERSTORMS...SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR. THE THREAT OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE LINE OF STORMS...AS WELL AS THE GUSTY WINDS...ENDING ACROSS ALL OF CENTRAL ALABAMA BY SUNSET. MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER AS IT RISES TO FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BREEZY WEST WINDS WILL DEVELOP ON BOTH MONDAY AND TUESDAY AFTERNOON. SUSTAINED WINDS ARE EXPECTED BETWEEN 10 TO 20 MPH WITH HIGHER GUSTS. MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER THROUGH MONDAY. PLEASE REVIEW THE LATEST RIVER STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY TODAY SOUTH AND EAST. STEFKOVICH
In the hours before
Special weather statement, Jan 24, 9:14 AM CST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 914 AM CST SUN JAN 24 2010 ALZ018-019-026-241600- CALHOUN-ETOWAH-ST. CLAIR- 914 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH AND ST. CLAIR COUNTIES UNTIL 1000 AM CST... AT 911 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO BALD ROCK...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BOAZ TO MOODY...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ST. CLAIR SPRINGS. ODENVILLE. PELL CITY. ST. CLAIR COUNTY AIRPORT. WHITNEY JUNCTION. RIVERSIDE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jan 24, 9:55 AM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL 1 SE CLANTON 32.82N 86.61W
01/24/2010 E0.88 INCH CHILTON AL PUBLIC
NICKEL SIZED HAIL WAS REPORTED AT CLANTON ELEMENTARY
SCHOOL
&&
61Local storm report, Jan 24, 10:05 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL 5 SSE CARBON HILL 33.84N 87.48W
01/24/2010 E1.00 INCH WALKER AL PUBLIC
REPORTED ALONG YELLOW JACKET RD NEAR THE CEDRUM AREA.
&&
GOLDENLocal storm report, Jan 24, 10:09 AM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM TSTM WND GST 4 SE CLANTON 32.80N 86.58W
01/24/2010 M70 MPH CHILTON AL TRAINED SPOTTER
A SPOTTER WITH A HANDHELD ANEMOMETER MEASURED WINDS TO 70
MPH NEAR THE PEACH TOWER EXIT AT US-31 AND I-65 IN
CLANTON.
&&
61Local storm report, Jan 24, 10:57 AM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN GADSDEN 34.01N 86.01W
01/24/2010 E0.00 INCH ETOWAH AL EMERGENCY MNGR
REPORTS OF WATER COVERING PORTIONS OF 11TH ST AND
NOCCALULA RD. ALSO REPORTS OF WATER STANDING ON SEVERAL
ROADS IN THE WESTERN PART OF THE COUNTY...DEPTH OF WATER
UNKNOWN AT THIS TIME.
&&
GOLDENLocal storm report, Jan 24, 11:04 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN SYLACAUGA 33.18N 86.26W
01/24/2010 E0.00 INCH TALLADEGA AL FIRE DEPT/RESCUE
REPORTS OF ROADWAY COVERED IN WATER ON W 10TH ST IN THE
MIGNON AREA.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 2:47 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 31 min |
| Jan 24, 3:34 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 26 min |
| Jan 24, 3:54 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 29 min |
| Jan 24, 6:46 AM CST | Areal Flood Advisory | BMX | Walker | 119 min |
| Jan 24, 7:00 AM CST | Tornado Warning | BMX | Marengo | 45 min |
| Jan 24, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 31 min |
| Jan 24, 9:31 AM CST | Tornado Warning | BMX | Autauga, Chilton, Coosa | 29 min |
| Jan 24, 9:41 AM CST | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 2 hr |
| Jan 24, 10:01 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 29 min |
| Jan 24, 10:31 AM CST | Areal Flood Advisory | BMX | Chilton, Clay, Coosa, Talladega | 3 hr |
| Jan 24, 10:44 AM CST | Areal Flood Advisory | BMX | Etowah | 3 hr |
| Jan 24, 11:22 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore | 3 hr |
| Jan 24, 11:45 AM CST | Areal Flood Advisory | BMX | Dallas, Perry | 60 min |
| Jan 24, 12:50 PM CST | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jan 24, 1:07 PM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph | 3 hr |
| Jan 24, 1:58 PM CST | Areal Flood Advisory | BMX | Calhoun | 2 hr |
| Jan 24, 2:04 PM CST | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 116 min |
| Jan 24, 2:22 PM CST | Areal Flood Advisory | BMX | Macon | 3 hr |
| Jan 24, 3:44 PM CST | Areal Flood Advisory | BMX | Montgomery | 61 min |
| Jan 24, 4:03 PM CST | Flash Flood Warning | BMX | Randolph | 117 min |
| Jan 24, 5:30 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 30 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.